# SDR SIMA972872

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AE
- Make and model: Saab 340B
- Aircraft serial: 340B381
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cap End
- Part number: 7294711701
- Condition: Corroded
- Location: Bs 296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - LEFT HAND TRACK END CAP AT FS 296 BY ENTRANCE DOOR HAD CORROSION BEYOND LIMITS. REMOVED AND REPLACED LEFT HAND TRACK END CAP IAW SAAB SRM 53-00-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
